# SDR DALA2015110506732

- Difficulty date: November 5, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF FUEL TANK ACCESS DOOR NR 1472C AT RT WING.  CORROSION ON FUEL ACCESS DOOR 1472C WAS REMOVED AND IS OUT LIMITS AND WAS REPLACED IAW SRM 51-22-2A AND WILL BE INSTALLED WITH CARD 2800-0390, JOB 001-0401, STEP 8 AND 9.
